Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|bobbysue - Wed Jul 14, 2010 7:11 am||
I have been on Implanon implant for 17 months and nothing for 14 months but all of a sudden I am bleeding heavily at least twice a month an dthey are so painful. When I sarted my periods Even from day one i was regular as clockwork but had very bad pain with vomiting, sweats just awful I couldn't even stand, After having my 1st daugter i was back to regular as clockwork and i had virtually no pain but after my 2nd daughter was born I had this implant put in and it was perfect for 14 months now I'm in agony again what do you recommend?
|Debbie Miller, RN - Wed Jul 21, 2010 2:05 pm||
This would need to be a personal decision because you are the only one who knows if it is something you can endure for a few more months to see if it gets better. If it is truly agonizing you may need to have it removed. But, that does not guarantee anything since we have no way of knowing for sure if this is the cause. It would be worth trying, however. Talk to your doctor in case there is some underlying problem unrelated to the implant.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.